CSpace  > 计算数学与科学工程计算研究所
newalgorithmsforconstraineddynamicsbasedonfaddeevjackiwapproach
Jia YiFeng1; Wu Ke1; Xu ZhiQiang2
2007
Source Publicationchinesephysics
ISSN1009-1963
Volume16Issue:12Pages:3581
AbstractIn this paper, the Faddeev-Jackiw approach is improved by the Wu elimination method, so a great many complicated computations in solving constraints for the finite-dimensional polynomial-type constrained dynamics can be executed easily by using computers. Moreover, based on the Faddeev-Jackiw approach, a new algorithm of solving the constrained dynamics is presented. The new algorithm is simpler and stricter than the Faddeev-Jackiw approach. Using the new algorithm, the second Cawley counterexample is solved.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47054
Collection计算数学与科学工程计算研究所
Affiliation1.首都师范大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Jia YiFeng,Wu Ke,Xu ZhiQiang. newalgorithmsforconstraineddynamicsbasedonfaddeevjackiwapproach[J]. chinesephysics,2007,16(12):3581.
APA Jia YiFeng,Wu Ke,&Xu ZhiQiang.(2007).newalgorithmsforconstraineddynamicsbasedonfaddeevjackiwapproach.chinesephysics,16(12),3581.
MLA Jia YiFeng,et al."newalgorithmsforconstraineddynamicsbasedonfaddeevjackiwapproach".chinesephysics 16.12(2007):3581.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Jia YiFeng]'s Articles
[Wu Ke]'s Articles
[Xu ZhiQiang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Jia YiFeng]'s Articles
[Wu Ke]'s Articles
[Xu ZhiQiang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Jia YiFeng]'s Articles
[Wu Ke]'s Articles
[Xu ZhiQiang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.